# SDR CA130904013

- Difficulty date: August 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE HYD PUMP AND NR 1 ENGINE HYD ISOL CAUTION, NO PRESSURE INDICATION OF NR 1 HYDRAULIC SYSTEM.  REPLACED EDP AND FLUSHED SYSTEM. HOLES OBSERVED ON EDP WERE DEVELOPED NEAR OR BELOW THE 12 POINT MACHINE BOLTS, ITEM NR 240, OF FRONT HOUSING SUBASSEMBLY, ITEM NR 230A.
